# SDR S7HR201412050001

- Difficulty date: November 13, 2014
- Submitted: December 5, 2014
- Operation: General aviation
- Filed by: Aircraft Electrical Components Inc, repair station S7HR883J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magnet
- Condition: Failed
- Location: Magneto
- Component: Magneto, S6RSC25P
- Component part number: 10500556101
- Stage of operation: NR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CAST PERMANENT MAGNET ASSEMBLY HAS ROTATED ON ROTOR SHAFT.  IMPULSE COUPLING APPEARS TO HAVE ENGAGED AT HIGHER RPM; STOP PINS SHEARED.  TORSION SHOCKING DUE TO UNDERWEIGHTED PROP.
